Dedicated to William Fulton on the occasion of his 60th birthday
VOL. 48 · NO. 1 | 2000
Paolo Aluffi, Carel Faber
Michigan Math. J. 48 (1), 1-37, (2000) DOI: 10.1307/mmj/1030132706 Open Access
KEYWORDS: 14N10, 14H50, 14L30
No abstract available
Arnaud Beauville
Michigan Math. J. 48 (1), 39-64, (2000) DOI: 10.1307/mmj/1030132707 Open Access
KEYWORDS: 14M12, 14J70
No abstract available
Aaron Bertram
Michigan Math. J. 48 (1), 65-75, (2000) DOI: 10.1307/mmj/1030132708 Open Access
KEYWORDS: 14N35, 14N10, 14N15
No abstract available
Michel Brion
Michigan Math. J. 48 (1), 77-92, (2000) DOI: 10.1307/mmj/1030132709 Open Access
KEYWORDS: 14F43, 14M15, 20F55, 55N91
No abstract available
Herbert Clemens, Holger P. Kley
Michigan Math. J. 48 (1), 93-119, (2000) DOI: 10.1307/mmj/1030132710 Open Access
KEYWORDS: 14C05, 14N35
No abstract available
P. Deligne, M. Goresky, R. MacPherson
Michigan Math. J. 48 (1), 121-136, (2000) DOI: 10.1307/mmj/1030132711 Open Access
KEYWORDS: 14F25, 05E99
No abstract available
Jean-Pierre Demailly, Lawrence Ein, Robert Lazarsfeld
Michigan Math. J. 48 (1), 137-156, (2000) DOI: 10.1307/mmj/1030132712 Open Access
KEYWORDS: 14E99, 14J17
No abstract available
Persi Diaconis, Arun Ram
Michigan Math. J. 48 (1), 157-190, (2000) DOI: 10.1307/mmj/1030132713 Open Access
KEYWORDS: 60J10, 20C08, 60B15, 60F05
No abstract available
Igor V. Dolgachev
Michigan Math. J. 48 (1), 191-202, (2000) DOI: 10.1307/mmj/1030132714 Open Access
KEYWORDS: 14E07, 14N20
No abstract available
Dan Edidin, William Graham
Michigan Math. J. 48 (1), 203-213, (2000) DOI: 10.1307/mmj/1030132715 Open Access
No abstract available
C. Faber, R. Pandharipande
Michigan Math. J. 48 (1), 215-252, (2000) DOI: 10.1307/mmj/1030132716 Open Access
KEYWORDS: 14H10, 14C15
No abstract available
Sergey Fomin, Michael Shapiro
Michigan Math. J. 48 (1), 253-270, (2000) DOI: 10.1307/mmj/1030132717 Open Access
KEYWORDS: 20G20, 05E15, 14M15, 20F55, 20G15
No abstract available
Davide Franco, Steven L. Kleiman, Alexandru T. Lascu
Michigan Math. J. 48 (1), 271-279, (2000) DOI: 10.1307/mmj/1030132718 Open Access
KEYWORDS: 14M10, 14F05, 14J70, 14M06
No abstract available
Thomas Garrity
Michigan Math. J. 48 (1), 281-294, (2000) DOI: 10.1307/mmj/1030132719 Open Access
No abstract available
Alexander Givental
Michigan Math. J. 48 (1), 295-304, (2000) DOI: 10.1307/mmj/1030132720 Open Access
KEYWORDS: 14N35, 19E08, 53D45
No abstract available
Melvin Hochster, Craig Huneke
Michigan Math. J. 48 (1), 305-329, (2000) DOI: 10.1307/mmj/1030132721 Open Access
KEYWORDS: 13A35, 13B30, 13D40
No abstract available
Yi Hu, Sean Keel
Michigan Math. J. 48 (1), 331-348, (2000) DOI: 10.1307/mmj/1030132722 Open Access
KEYWORDS: 14L24, 14E30
No abstract available
Tadeusz Józefiak
Michigan Math. J. 48 (1), 349-358, (2000) DOI: 10.1307/mmj/1030132723 Open Access
KEYWORDS: 20G05, 05E10, 20C30
No abstract available
János Kollár
Michigan Math. J. 48 (1), 359-368, (2000) DOI: 10.1307/mmj/1030132724 Open Access
KEYWORDS: 14F35, 14E08, 14J45
No abstract available
Andrew Kresch
Michigan Math. J. 48 (1), 369-391, (2000) DOI: 10.1307/mmj/1030132725 Open Access
KEYWORDS: 14N35, 14J45, 14M25
No abstract available
Dan Laksov, Anders Thorup
Michigan Math. J. 48 (1), 393-416, (2000) DOI: 10.1307/mmj/1030132726 Open Access
KEYWORDS: 13N05, 13N10, 14F10
No abstract available
Alain Lascoux, Piotr Pragacz
Michigan Math. J. 48 (1), 417-441, (2000) DOI: 10.1307/mmj/1030132727 Open Access
KEYWORDS: 05E15, 14M15
No abstract available
A. Losev, Y. Manin
Michigan Math. J. 48 (1), 443-472, (2000) DOI: 10.1307/mmj/1030132728 Open Access
KEYWORDS: 53Dxx, 14H10, 14N10
No abstract available
Madhav V. Nori
Michigan Math. J. 48 (1), 473-482, (2000) DOI: 10.1307/mmj/1030132729 Open Access
KEYWORDS: 32Lxx, 14Cxx
No abstract available
David Perkinson
Michigan Math. J. 48 (1), 483-515, (2000) DOI: 10.1307/mmj/1030132730 Open Access
No abstract available
Paul C. Roberts
Michigan Math. J. 48 (1), 517-530, (2000) DOI: 10.1307/mmj/1030132731 Open Access
KEYWORDS: 13D22, 13D40, 14C17
No abstract available
Boris Shapiro, Michael Shapiro, Alek Vainshtein, Andrei Zelevinsky
Michigan Math. J. 48 (1), 531-551, (2000) DOI: 10.1307/mmj/1030132732 Open Access
KEYWORDS: 20F55, 05E15
No abstract available
Karen E. Smith
Michigan Math. J. 48 (1), 553-572, (2000) DOI: 10.1307/mmj/1030132733 Open Access
KEYWORDS: 13A35, 14F17, 14J45
No abstract available
Frank Sottile
Michigan Math. J. 48 (1), 573-592, (2000) DOI: 10.1307/mmj/1030132734 Open Access
KEYWORDS: 14N10, 14M15, 65D18
No abstract available
Harry Tamvakis
Michigan Math. J. 48 (1), 593-610, (2000) DOI: 10.1307/mmj/1030132735 Open Access
KEYWORDS: 14G40, 11G50, 14M15
No abstract available
Burt Totaro
Michigan Math. J. 48 (1), 611-624, (2000) DOI: 10.1307/mmj/1030132736 Open Access
KEYWORDS: 14C20, 11G10, 14K15
No abstract available
Back to Top